# SDR REXA2017012700126

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 22,178 hours, 14,424 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAV WARNING CAME ON IN DESCENT BELOW 10,000. FO INSPECTED AFT LAV NO SMOKE NOTED. BELOW 1,000 AGL LIGHT EXINGUISHED. AFT LAV SMOKE DETECTOR FOUND DAMAGED AND R&R IAW AMM 26-16-01, OPS TEST GOOD. PN OFF 446253-4 SN OFF 09492 PN ON 446253-4 SN ON 10653.
